# SDR 9715079619

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47518
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 48
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO SERVICE, FOUND A CRACK IN FITTING AT FS 38 IN THE NOSE WHEEL WELL JUST INBOARD OF FORWARD NOSE LANDING GEAR FORWARD HINGE, LBL 16.  REPLACED FITTING PER SRM 51-30-1.
